One box of 144 Advil Dual Action Coated Caplets with Acetaminophen and 18 bonus caplets
Advil Dual Action coated caplets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals
Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
Advil Dual Action caplets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals - the perfect addition to your college dorm room essentials
Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
HSA and FSA eligible product
وصف
Advil Dual Action Coated Caplets with Acetaminophen are a pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 125 mg of Ibuprofen that targets pain at the source and 250 mg of Acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.